# SDR CA180618001

- Difficulty date: June 18, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Slat
- Component: Slat
- Component part number: C01612002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT SLAT NR 1 DENT DISCOVERED DENT ON LT SLAT NR 1 LEADING EDGE SKIN BETWEEN TRACK RIB 2 AND TRACK RIB 3.  DAMAGE DIMENSIONS ON THE PHOTOS ATTACHED.  DAMAGE OUTSIDE PERMITTED DAMAGE LIMITS, AS PER ASRP BD500-A-J57-42-01-00AAA-661A-A.  REO PROVIDED REO-500-57-42-014.  (TC# 20180618001).
